Cookies?
Library Header Image
LSE Research Online LSE Library Services

A combinatorial approach to correlation inequalities

Brightwell, Graham and Trotter, William T. (2002) A combinatorial approach to correlation inequalities. Discrete Mathematics, 257 (2-3). pp. 311-327. ISSN 0012-365X

Full text not available from this repository.

Abstract

In this paper, we initiate a combinatorial approach to proving correlation inequalities for finite partially ordered sets. A new proof is provided for the strong form of the XYZ theorem, due to Fishburn. We also use our method to give a new proof of a related correlation result of Shepp involving two sets of relations. Our arguments are entirely combinatorial in the sense that they do not make use of the Ahlswede/Daykin theorem or any of its relatives.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2002 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Oct 2008 09:47
URL: http://eprints.lse.ac.uk/18179/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only